# SDR 200701123

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 2,823 hours, 1,266 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6471 SLC TO IAH WING FAIL ON TAKEOFF ROLL, RAN QRH.  CLEARED THEN CAME ON AGAIN ONTAXI/SPEED 90KTS.  OCM DID FIM TASK AND FAULT CLEARED AND WAS OPS CK NORMAL.
